# SDR UIEA2014112900619

- Difficulty date: November 27, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,685 hours, 15,956 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: 9801125
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG PRV EICAS & STATUS MSG ON TAKEOFF.  R & R THE LT ENG PRV VLV IAW MM 36-11-18 IAW DMI 53104.
